# SDR AALA2019111429006

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 25,677 hours, 10,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR PRESSURE AMBER INDICATION ON 1L CIDS PANEL. MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
